# SDR IPXA2024121254184

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 84,600 hours, 16,741 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 9360566
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*** ATB *** AFTER T/O CAPT AIRSPEED/ALTIMETER + MAP DISPLAY WENT BLANK. FOLLOWED THE NON-ALERT DEU FAIL CHECKLIST AND DID NOT RESTORE THE FAILED DATA. PULLED CIRCUIT BREAKER PER QRH + RETURNED TO SDF. TROUBLESHOT AND FOUND BOTH FCCS FAULTING ADC 1. R&R ADC 1REF MM34-16-01. ALL TESTS PASSED.
